# SDR AALA201805189007

- Difficulty date: March 28, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133091200
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE LEFT LATERAL WINDOW FRAME STIFFEERS,  FRS 3 TO 8, OF THE UPPER AREA OF FRAME 4 IN THE COCKPIT.  REPAIRED THE WINDOW FRAME IAW EA 279183.
